# SDR 99T64R467WEA

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 250.089
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  NR 2 STUB WING LEADING EDGE, 7 INCH CRACK TOP RIB STA 250.089.  STOP DRILLED CRACK IAW DC-8 SRM 57-2-0.  FABRICATED TWO DOUBLERS IAW DC-8 SRM 57-2-0.  TREATED AND PRIMED IAW DC-8 SRM 51-1-8.  INSTALLED DOUBLERS IAW DC-8 SRM 51-1-20D AND SRM 51-3-0.  (X)
